Some results on matching and total domination in graphs

Wai Chee SHIU, Xue-Gang CHEN, Wai Hong CHAN

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Let G be a graph. A set S of vertices of G is called a total dominating set of G if every vertex of G is adjacent to at least one vertex in S. The total domination number γt(G) and the matching number α’(G) of G are the cardinalities of the minimum total dominating set and the maximum matching of G, respectively. In this paper, we will introduce an upper bound of the difference between γt(G) and α’(G). We will also characterize every tree T with γt(T)≤ α’(T), and give a family of graphs with γt(G)≤α’(G). Copyright © 2010 Akademska misao.
Original languageEnglish
Pages (from-to)241-252
JournalApplicable Analysis and Discrete Mathematics
Volume4
Issue number2
DOIs
Publication statusPublished - 2010

Citation

Shiu, C. W., Chen, X.-G., & Chan, H. W. (2010). Some results on matching and total domination in graphs. Applicable Analysis and Discrete Mathematics, 4(2), 241-252. doi: 10.2298/AADM100219017S

Keywords

  • Matching number
  • Induced matching number
  • Total domination number

Fingerprint Dive into the research topics of 'Some results on matching and total domination in graphs'. Together they form a unique fingerprint.